# SDR ASAA2015112914027

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,456 hours, 2,408 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED AC POWER BITE REF AMM 24-41-00.  GROUND VERIFICATION SUCCESSFUL.  OPS CHECK NORMAL.
